Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 372, NWS Jackson, MS

April 30, 2005Clarke County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 30, 2005, 4:19 AM CDT for Clarke County, Mississippi. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2005, 4:19 AM CDT (09:19 UTC)
Expired
Apr 30, 2005, 5:15 AM CDT
In force
56 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 124 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 2:40 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 522 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
522 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 300920
SVRJAN
MSC023-301015-
/O.NEW.KJAN.SV.W.0372.050430T0919Z-050430T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
419 AM CDT SAT APR 30 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF QUITMAN

* UNTIL 515 AM CDT

* AT 419 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 17
  MILES SOUTHWEST OF QUITMAN...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL MOVE JUST TO THE SOUTH OF
  QUITMAN BY 435 AM CDT

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3201 8891 3184 8891 3185 8869 3190 8848
      3215 8845

$$

EEC
1 follow-up statement
000 
WWUS54 KJAN 300947
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
447 AM CDT SAT APR 30 2005

MSC023-301015-
/O.CON.KJAN.SV.W.0372.000000T0000Z-050430T1015Z/
CLARKE MS-
447 AM CDT SAT APR 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 515 AM CDT FOR
SOUTHEASTERN CLARKE COUNTY...

AT 443 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR DESOTO...OR ABOUT 7 MILES SOUTHEAST OF QUITMAN...MOVING
EAST AT 40 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE 
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A 
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A 
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3207 8873 3184 8881 3185 8869 3190 8848
      3215 8845

$$

EEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 4:15 AM CDT, 4 minutes earlier.

Area forecast discussion, Apr 30, 4:15 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
415 AM CDT SAT APR 30 2005

.SHORT TERM...DID NOT MAKE ANY MAJOR ADJUSTMENTS TO THE FIRST 24
HOURS. ADJUSTED THE PRE FIRST PERIOD TO SHOW THE CONTINUED RAIN. A
LINE OF STRONG THUNDERSTORMS CONTINUES TO MOVE THROUGH THE
AREA...WITH A SECOND AREA OF STORMS MOVING UP FROM THE SOUTH. 3HR
PRESSURE FALLS OVER THE SOUTHEAST WERE FROM 1 TO 3 MB ACCORDING TO
THE RUC AND THE STORMS WERE DEVELOPING AND MOVING OVER THAT AREA.
THERE WAS LITTLE TO NO DEVELOPMENT BEHIND THE LINE...SO STILL
QUESTIONING THE CONVECTION DEVELOPING IN THE AFTERNOON WITH THE ETA.
THE BOUNDARY SEEMS A BIT SLOWER ON THE ETA...WITH A WAVE DEVELOPING
AND MORE SHOWERS AND THUNDERSTORMS BREAKING OUT OVER THE SOUTHEAST
ZONES. RIGHT NOW WILL CONTINUE WITH THE GFS...THE RUC HAD A SIMILAR
SOLUTION. EXPECTING THE BOUNDARY TO MOVE THROUGH THE AREA BRINGING
AN AREA OF CLOUDS...BUT NOT LOOKING FOR MUCH RAIN AND NO CONVECTION.
STABLE DRIER AIR WAS ALREADY MOVING INTO THE NORTHWEST WITH
NORTHWEST WINDS AND DEWPOINTS ALREADY IN THE UPPER 58S. THE BOUNDARY
APPEARS FROM DRT TO SHV TO PBF TO MEM AND SO ON. LOOKING FOR WINDS
TO PICK UP FOR A LITTLE WHILE BEHIND THE BOUNDARY...BUT NOT QUITE
REACHING LWY...10 TO 20MPH SHOULD BE GOOD. TEMPS WERE GOOD ALTHOUGH
MODELS WERE HINTING AT A FEW BREAKS IN THE CLOUDS THIS AFTERNOON.
DECIDED TO MAINTAIN NEAR 70 EVERYWHERE BUT SOUTHEAST...BUT WOULD NOT
BE SURPRISED IF A FEW BREAKS IN THE CLOUDS HELPED TEMPS REACH THE
MID 70S EVERYWHERE. ONCE THE SQUALL LINE MOVES EAST...EXPECTING THE
REST OF THE PERIOD TO BE QUIET. AT THIS RATE STILL LOOKING FOR
STRONG STORMS TO END AROUND 12Z OR BE OVER THE EASTERN MOST TIER OF
COUNTIES. DEWPOINTS WILL FALL THROUGH THE DAY...WITH NORTHWESTERN
ZONES POSSIBLY FALLING TO NEAR 40...SO LOWER TO MID 40 TEMPS WERE
GOOD FOR TONIGHT. /LM 07/

ALTHOUGH PLENTY OF SUNSHINE IS EXPECTED SUNDAY AS SFC HIGH PRESSURE
SPREADS OVER THE REGION FROM THE NORTHWEST...COOLER THAN NORMAL
TEMPERATURES WILL CONTINUE THROUGH SUNDAY AND INTO MONDAY. THE
ONTARIO UPPER VORTEX WILL ALSO CONTINUE TO INFLUENCE OUR REGION...
SENDING DISTURBANCES OUR WAY AS IT LIFTS NE ACROSS QUEBEC THROUGH
MID WEEK. THESE DISTURBANCES WILL TRIGGER DAILY SHOWERS AND
THUNDERSTORMS ALONG A QUASI-STATIONARY BOUNDARY THAT WILL GRADUALLY
DRIFT SOUTH THROUGH MID WEEK. MOST OF THE PCPN WILL REMAIN NORTH OF
OUR CWA MONDAY BUT A FEW SHOWERS MAY EDGE INTO OUR NORTHWEST ZONES
AFTER MIDNIGHT MONDAY. THE BOUNDARY WILL DRIFT SOUTH INTO CENTRAL
MISSISSIPPI TUESDAY SHIFTING THE BEST CHANCES FOR RAIN TO THE
SOUTHERN HALF OF THE CWA. /MME 22/

.LONG TERM...SIGNIFICANT DIFFERENCES IN THE MODELS CONTINUE THROUGH
THE LONG TERM AND INCREASE THE UNCERTAINTY IN THE FCST BUT THE
OVERALL PATTERN LOOKS WET. COOLER THAN NORMAL TEMPERATURES ARE
EXPECTED THROUGH THE PERIOD AS WELL. THE ECMWF IS STRONGER WITH THE
SHORTWAVE AND DEEPER WITH THE SFC LOW THAT WILL MOVE ALONG THE
BOUNDARY THURSDAY THAN THE GFS. THE GFS APPEARS TO BE TOO FAR SOUTH
WITH THE BOUNDARY AND TOO LIGHT WITH THE QPF. WL CONTINUE TREND OF
CHANCE POPS THROUGH THE PERIOD WITH THE BOUNDARY MEANDERING ACROSS
THE SOUTHERN PORTIONS OF OUR CWA. HIGHEST POPS WILL BE CARRIED IN
THE SOUTH. SHORTWAVE RIDGING MAY LIMIT PCPN DEVELOPMENT FRIDAY BUT
THIS WILL SHIFT EAST FOR SATURDAY AS A SHORTWAVE TROUGH APPROACHES
THE DELTA REGION AND ENHANCES PCPN DEVELOPMENT. /MME 22/

&&

.AVIATION....THROUGH 15Z EXPECT SHOWERS AND A FEW THUNDERSTORMS TO
CONTINUE AROUND HBG AND MEI. HEAVY RAIN MAY REDUCE VIS TO 1SM AND
CLOUD HEIGHTS TO NEAR 1000FT. STRATUS WAS MOVING IN BEHIND THE
RAIN...WITH HEIGHTS FROM 500 TO 800 EXPECTED TO CONTINUE THROUGH 15Z
ALSO. WINDS FROM 12 TO 18 KTS ARE EXPECTED THROUGH THE DAY...MAY SEE
A FEW GUSTS AS THE FRONT GOES THROUGH. CLOUDS SHOULD BEGIN TO LIFT
THIS MORNING WITH ALL SITES WITH VFR/MVFR CONDITIONS BY 18Z.
EXPECTING ALL SITES TO BE CLEAR BY 06Z. WINDS SHOULD STAY UP WILL
NOT INCLUDE ANY OBSTRUCTIONS TO VIS. /LM 07

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  48  74  48 /  10  10  10  10
MERIDIAN      73  47  73  45 /  30  10  10  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

07/22
Hazardous weather outlook, Apr 30, 3:23 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
323 AM CDT SAT APR 30 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
010823-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
323 AM CDT SAT APR 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
SEVERE THUNDERSTORMS WILL BE POSSIBLE  THROUGH TONIGHT ACROSS
EAST LOUISIANA AND MUCH OF MISSISSIPPI.

SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE ALONG AND EAST OF A
LINE FROM  PORT GIBSON TO YAZOO CITY TO EUPORA MISSISSIPPI.
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR AREAS ALONG
AND SOUTH OF HIGHWAY 84. THE COMBINATION OF MOISTURE...
INSTABILITY AND STRONG WINDS HAS LEAD TO THE DEVELOPMENT OF
SUPERCELL THUNDERSTORMS.  TORNADOES... NICKEL SIZED HAIL OR
LARGER...AND DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR WILL BE
POSSIBLE WITH THESE STORMS.

THE LINE OF THUNDERSTORMS WILL CONTINUE TO TRACK EAST ACROSS THE
AREA THROUGH MID MORNING.

...FLOODING...
PONDING OF WATER WILL BE POSSIBLE FOR AREAS ALONG AND EAST OF A
LINE FROM NATCHEZ TO JACKSON TO EUPORA THROUGH TONIGHT. SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE
AREA...PRODUCING HEAVY RAINFALL. PERIODS OF HEAVY IN A SHORT
PERIOD OF TIME WILL CAUSE WATER TO COLLECT ON ROADWAYS AND IN
OTHER LOW LYING AREAS. RAINFALL RATES WERE AVERAGING 1 TO 2
INCHES PER HOUR AND WILL CONTINUE AT THOSE RATES OR HIGHER AS THE
LINE OF THUNDERSTORMS MOVE EAST. MOTORISTS SHOULD AVOID AREAS
WHERE WATER COVERS THE ROADWAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL LIKELY BE REQUESTED  TONIGHT.
OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT	FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 29, 10:40 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1040 PM CDT FRI APR 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     SHAW                    33.60N 90.77W
04/29/2005                   BOLIVAR            MS   EMERGENCY MNGR

            WIND DAMAGE REPORTED FROM SOUTH OF BOYLE TO COUNTY LINE
            WITH WASHINGTON COUNTY. PRELIMINARY REPORTS OF SOME
            STRUCTURAL DAMAGE. POWERLINES DOWN.

&&

AEG
Special weather statement, Apr 29, 11:03 PM CDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1103 PM CDT FRI APR 29 2005

MSZ018-300515-
BOLIVAR MS-

THE NATIONAL WEATHER SERVICE HAS ALLOWED TORNADO WATCH 211 TO
EXPIRE FOR THE FOLLOWING LOCATION...

IN NORTHWEST MISSISSIPPI

BOLIVAR

THIS INCLUDES THE CITIES OF...CLEVELAND.

ARZ074>075-LAZ007>009-015>016-023>026-
-MSZ019-025>051-053>056-059>063-301000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-ADAMS MS-
ATTALA MS-CARROLL MS-CHOCTAW MS-CLAIBORNE MS-CLAY MS-
COPIAH MS-FRANKLIN MS-GRENADA MS-HINDS MS-HOLMES MS-
HUMPHREYS MS-ISSAQUENA MS-JEFFERSON MS-KEMPER MS-
LAWRENCE MS-LEAKE MS-LEFLORE MS-LINCOLN MS-LOWNDES MS-
MADISON MS-MONTGOMERY MS-NESHOBA MS-NEWTON MS-
NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-
SIMPSON MS-SMITH MS-SUNFLOWER MS-WARREN MS-
WASHINGTON MS-WEBSTER MS-WINSTON MS-YAZOO MS-

TORNADO WATCH NUMBER 213 REMAINS VALID UNTIL 5 AM CDT FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 37 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 HOLMES                HUMPHREYS
LEAKE                 MADISON               RANKIN
SCOTT                 SIMPSON               SMITH
YAZOO

IN EAST CENTRAL MISSISSIPPI

KEMPER                NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               LEFLORE
MONTGOMERY            WEBSTER

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

IN NORTHWEST MISSISSIPPI

SUNFLOWER             WASHINGTON

IN SOUTH CENTRAL MISSISSIPPI

LAWRENCE              LINCOLN

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...GREENWOOD...
WEST POINT...COLUMBUS...TALLULAH...BROOKHAVEN...WINNSBORO...
ROLLING FORK...ANGUILLA...NATCHEZ...MAGEE...MENDENHALL...
KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...MORTON...
RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...JACKSON...
PORT GIBSON...MACON...BROOKSVILLE...NEWTON...UNION...DECATUR...
CONEHATTA...GRENADA...STARKVILLE...LAKE PROVIDENCE...FAYETTE...
DERMOTT...LAKE VILLAGE...EUDORA...PHILADELPHIA...PEARL RIVER...
MONTICELLO...NEW HEBRON...WINONA...INDIANOLA...RULEVILLE...
VAIDEN...NORTH CARROLLTON...CARROLLTON...BASTROP...ACKERMAN...
WEIR...EUPORA...MABEN...MATHISTON...DURANT...TCHULA...LEXINGTON...
PICKENS...GOODMAN...BELZONI...ISOLA...GREENVILLE...MAYERSVILLE...
LOUISVILLE...BUDE...ROXIE...MEADVILLE...CARTHAGE...OAK GROVE...
EPPS...DE KALB...SCOOBA...VIDALIA...FERRIDAY...WEST FERRIDAY...
JONESVILLE...HARRISONBURG...NEWELLTON...
ST. JOSEPH AND WATERPROOF.
Special weather statement, Apr 30, 2:01 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
201 AM CDT SAT APR 30 2005

ARZ074>075-LAZ007>009-015-MSZ019-025>026-034>035-040>041-300801-
ASHLEY AR-CHICOT AR-EAST CARROLL LA-MOREHOUSE LA-
RICHLAND LA-WEST CARROLL LA-GRENADA MS-HUMPHREYS MS-
ISSAQUENA MS-LEFLORE MS-SHARKEY MS-SUNFLOWER MS-
WASHINGTON MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 213 FOR
THE FOLLOWING AREAS

IN ARKANSAS THIS CANCELS 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS CANCELS 4 COUNTIES

IN NORTHEAST LOUISIANA

EAST CARROLL          MOREHOUSE             RICHLAND
WEST CARROLL

IN MISSISSIPPI THIS CANCELS 7 COUNTIES

IN CENTRAL MISSISSIPPI

HUMPHREYS

IN NORTH CENTRAL MISSISSIPPI

GRENADA               LEFLORE

IN NORTHWEST MISSISSIPPI

SUNFLOWER             WASHINGTON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY

THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT...
HAMBURG...WEST CROSSETT...GREENWOOD...ROLLING FORK...ANGUILLA...
RAYVILLE...DELHI...GRENADA...LAKE PROVIDENCE...DERMOTT...
LAKE VILLAGE...EUDORA...INDIANOLA...RULEVILLE...BASTROP...
MAYERSVILLE...BELZONI...ISOLA...GREENVILLE...OAK GROVE AND EPPS.

LAZ016-023>026-MSZ027>033-036>039-042>051-053>056-059>063-301000-
CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA-
TENSAS LA-ADAMS MS-ATTALA MS-CARROLL MS-CHOCTAW MS-
CLAIBORNE MS-CLAY MS-COPIAH MS-FRANKLIN MS-HINDS MS-
HOLMES MS-JEFFERSON MS-KEMPER MS-LAWRENCE MS-LEAKE MS-
LINCOLN MS-LOWNDES MS-MADISON MS-MONTGOMERY MS-
NESHOBA MS-NEWTON MS-NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-
SCOTT MS-SIMPSON MS-SMITH MS-WARREN MS-WEBSTER MS-
WINSTON MS-YAZOO MS-

TORNADO WATCH NUMBER 213 REMAINS VALID UNTIL 5 AM CDT FOR THE
FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 5 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             FRANKLIN
MADISON               TENSAS

IN MISSISSIPPI THIS WATCH INCLUDES 30 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 HOLMES                LEAKE
MADISON               RANKIN                SCOTT
SIMPSON               SMITH                 YAZOO

IN EAST CENTRAL MISSISSIPPI

KEMPER                NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTH CENTRAL MISSISSIPPI

CARROLL               MONTGOMERY            WEBSTER

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

IN SOUTH CENTRAL MISSISSIPPI

LAWRENCE              LINCOLN

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
WEST POINT...COLUMBUS...TALLULAH...BROOKHAVEN...WINNSBORO...
NATCHEZ...MAGEE...MENDENHALL...KOSCIUSKO...PEARL...BRANDON...
RICHLAND...FOREST...MORTON...VICKSBURG...TAYLORSVILLE...RALEIGH...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...FAYETTE...
PORT GIBSON...MACON...BROOKSVILLE...NEWTON...UNION...DECATUR...
CONEHATTA...DE KALB...SCOOBA...STARKVILLE...PHILADELPHIA...
PEARL RIVER...MONTICELLO...NEW HEBRON...WINONA...VAIDEN...
NORTH CARROLLTON...CARROLLTON...ACKERMAN...WEIR...EUPORA...
MABEN...MATHISTON...DURANT...TCHULA...LEXINGTON...PICKENS...
GOODMAN...JACKSON...LOUISVILLE...BUDE...ROXIE...MEADVILLE...
CARTHAGE...VIDALIA...FERRIDAY...WEST FERRIDAY...JONESVILLE...
HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF.
Special weather statement, Apr 30, 2:49 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
249 AM CDT SAT APR 30 2005

MSZ031-038>039-043>046-048>051-053>056-059>063-301500-
ADAMS MS-CLAIBORNE MS-COPIAH MS-FRANKLIN MS-HINDS MS-
JEFFERSON MS-KEMPER MS-LAWRENCE MS-LEAKE MS-LINCOLN MS-
LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS-
RANKIN MS-SCOTT MS-SIMPSON MS-SMITH MS-WINSTON MS-

THE NATIONAL WEATHER SERVICE HAS REPLACED A PORTION OF TORNADO
WATCH 213 WITH TORNADO WATCH 214 IN EFFECT UNTIL 10 AM CDT FOR
THE FOLLOWING AREAS

IN MISSISSIPPI THE NEW WATCH INCLUDES 20 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                HINDS                 LEAKE
MADISON               RANKIN                SCOTT
SIMPSON               SMITH

IN EAST CENTRAL MISSISSIPPI

KEMPER                NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTHEAST MISSISSIPPI

LOWNDES

IN SOUTH CENTRAL MISSISSIPPI

LAWRENCE              LINCOLN

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
COLUMBUS...BROOKHAVEN...NATCHEZ...MAGEE...MENDENHALL...PEARL...
BRANDON...RICHLAND...FOREST...MORTON...CARTHAGE...TAYLORSVILLE...
RALEIGH...CRYSTAL SPRINGS...HAZLEHURST...WESSON...FAYETTE...
PORT GIBSON...MACON...BROOKSVILLE...NEWTON...UNION...DECATUR...
CONEHATTA...DE KALB...SCOOBA...PHILADELPHIA...PEARL RIVER...
MONTICELLO...NEW HEBRON...JACKSON...LOUISVILLE...BUDE...
ROXIE AND MEADVILLE.

LAZ016-023>026-MSZ027>030-032>033-036>037-042-047
-300900-
CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA-
TENSAS LA-ATTALA MS-CARROLL MS-CHOCTAW MS-CLAY MS-
HOLMES MS-MONTGOMERY MS-OKTIBBEHA MS-WARREN MS-
WEBSTER MS-YAZOO MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 213 FOR
THE FOLLOWING AREAS

IN LOUISIANA THIS CANCELS 5 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             FRANKLIN
MADISON               TENSAS

IN MISSISSIPPI THIS CANCELS 10 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               HOLMES
YAZOO

IN NORTH CENTRAL MISSISSIPPI

CARROLL               MONTGOMERY            WEBSTER

IN NORTHEAST MISSISSIPPI

CLAY                  OKTIBBEHA

IN WEST CENTRAL MISSISSIPPI

WARREN

THIS INCLUDES THE CITIES OF...VICKSBURG...WEST POINT...TALLULAH...
WINNSBORO...KOSCIUSKO...YAZOO CITY...STARKVILLE...DURANT...
TCHULA...LEXINGTON...PICKENS...GOODMAN...WINONA...VAIDEN...
NORTH CARROLLTON...CARROLLTON...ACKERMAN...WEIR...EUPORA...
MABEN...MATHISTON...VIDALIA...FERRIDAY...WEST FERRIDAY...
JONESVILLE...HARRISONBURG...NEWELLTON...
ST. JOSEPH AND WATERPROOF.

MSZ052-057>058-064>066-072>074-301500-
CLARKE MS-COVINGTON MS-FORREST MS-JASPER MS-
JEFFERSON DAVIS MS-JONES MS-LAMAR MS-LAUDERDALE MS-
MARION MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 214 IN
EFFECT UNTIL 10 AM CDT FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 9 COUNTIES

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                LAUDERDALE

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

THIS INCLUDES THE CITIES OF...LAUREL...BAY SPRINGS...HEIDELBERG...
QUITMAN...STONEWALL...SHUBUTA...PRENTISS...BASSFIELD...COLUMBIA...
WEST HATTIESBURG...LUMBERTON...PURVIS...MERIDIAN...COLLINS...
MOUNT OLIVE AND HATTIESBURG.
Local storm report, Apr 30, 3:58 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
358 AM CDT SAT APR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     HAIL             8 S BAY SPRINGS         31.86N 89.28W
04/30/2005  0.50 INCH        JASPER             MS   EMERGENCY MNGR

            EOC REPORTED HALF-INCH HAIL 8 MILES SOUTH OF BAY SPRINGS
            ON HWY 15.

&&

MUELLER
Local storm report, Apr 30, 4:08 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
408 AM CDT SAT APR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     HAIL             ROSE HILL               32.14N 88.99W
04/30/2005  1.00 INCH        JASPER             MS   LAW ENFORCEMENT

            SO HAD 2 CITIZEN REPORTS OF QUARTER-SIZED HAIL IN CITY OF
            ROSE HILL.

&&

MUELLER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:47 PM CDTSevere Thunderstorm WarningJANBolivar43 min
Apr 29, 7:57 PM CDTSevere Thunderstorm WarningJANBolivar, Washington63 min
Apr 29, 8:33 PM CDTSevere Thunderstorm WarningJANSunflower28 min
Apr 29, 8:59 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington31 min
Apr 29, 9:15 PM CDTTornado WarningJANLeflore, Sunflower45 min
Apr 29, 9:37 PM CDTSevere Thunderstorm WarningJANBolivar, Washington53 min
Apr 29, 10:00 PM CDTTornado WarningJANCarroll, Leflore49 min
Apr 29, 10:03 PM CDTSevere Thunderstorm WarningJANSunflower, Washington24 min
Apr 29, 10:47 PM CDTTornado WarningJANGrenada, Montgomery, Webster28 min
Apr 29, 11:03 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower27 min
Apr 29, 11:12 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington48 min
Apr 30, 12:14 AM CDTSevere Thunderstorm WarningJANSharkey, Washington46 min
Apr 30, 12:24 AM CDTSevere Thunderstorm WarningJANIssaquena51 min
Apr 30, 12:34 AM CDTTornado WarningJANHolmes, Humphreys41 min
Apr 30, 12:51 AM CDTSevere Thunderstorm WarningJANSharkey31 min
Apr 30, 12:52 AM CDTTornado WarningJANCarroll, Holmes23 min
Apr 30, 12:59 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren46 min
Apr 30, 1:11 AM CDTSevere Thunderstorm WarningJANYazoo31 min
Apr 30, 1:22 AM CDTTornado WarningJANCarroll, Montgomery23 min
Apr 30, 1:27 AM CDTTornado WarningJANAttala, Holmes33 min
Apr 30, 1:47 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery43 min
Apr 30, 1:49 AM CDTSevere Thunderstorm WarningJANWarren41 min
Apr 30, 2:00 AM CDTSevere Thunderstorm WarningJANMadison, Yazoo60 min
Apr 30, 2:14 AM CDTSevere Thunderstorm WarningJANHinds, Madison61 min
Apr 30, 2:16 AM CDTTornado WarningJANChoctaw, Oktibbeha44 min
Apr 30, 2:19 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence41 min
Apr 30, 2:33 AM CDTSevere Thunderstorm WarningJANLincoln42 min
Apr 30, 2:40 AM CDTSevere Thunderstorm WarningJANClaiborne35 min
Apr 30, 2:43 AM CDTTornado WarningJANJefferson Davis, Lawrence62 min
Apr 30, 2:49 AM CDTSevere Thunderstorm WarningJANCovington41 min
Apr 30, 2:55 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha20 min
Apr 30, 3:10 AM CDTTornado WarningJANCovington, Jones65 min
Apr 30, 3:15 AM CDTSevere Thunderstorm WarningJANNoxubee30 min
Apr 30, 3:20 AM CDTSevere Thunderstorm WarningJANJasper, Smith55 min
Apr 30, 3:26 AM CDTSevere Thunderstorm WarningJANClarke34 min
Apr 30, 3:47 AM CDTTornado WarningJANMarion43 min
Apr 30, 3:53 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale16 min
Apr 30, 3:57 AM CDTSevere Thunderstorm WarningJANCovington, Jones63 min
Apr 30, 3:58 AM CDTSevere Thunderstorm WarningJANJasper47 min
Apr 30, 4:17 AM CDTTornado WarningJANLamar43 min
Apr 30, 4:21 AM CDTSevere Thunderstorm WarningJANForrest39 min
Apr 30, 4:43 AM CDTSevere Thunderstorm WarningJANForrest47 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.